# SDR AALA202002209009

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 31,514 hours, 12,721 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG16595
- Condition: Out Of Alignment
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SLIDE ON 1R OUT OF HOLDER COVER. REMOVED AND REPLACED 1R DOOR MOUNTED ESCAPE SLIDE IAW AMM 25-66-01.
